# SDR YENA2022091300911

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb EMB110*
- Aircraft serial: 103
- Aircraft time: 39,943 hours, 26,073 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR SUPPORT BTW FR12 AND FR 13 AND BTW Y=1000R AND Y=170R AT W1; REF TECHOPSMX WO# N281JB/1974/E190/B7 NR#00180  FLOOR SUPPORT BTW FR12 AND FR13 AND BTW V=1000R AND Y=170R AT W1 WAS REPAIRED PER EC 22-658-01 ETI 190-22-685 REV 3 AND ETD 2022-190-025415 REV B MAJOR REPAIR RII QC 200002656 JESUS GUTIERREZ DIAZ  P/N 170-049094-001 X 2 FABRICATED.
